Electrocardiographic Changes After Suicidal Digoxin Intoxication in a Healthy Woman
Natalia Lorenzo Muñoz, Amparo Benedicto Buendía, Fernando Alfonso Manterola*
Department of Cardiology, Hospital Universitario de La Princesa, Madrid, Spain
Suicidal digoxin intoxication is a rare clinical entity. Clinical suspicious remains of paramount importance as adequate interpretation of the electrocardiographic changes enable to readily initiate treatment.
We describe a case of suicidal attempt after massive digoxin intake that was satisfactory managed with conservative management strategy that involved a close clinical surveillance of the evolving electrocardiographic changes and digoxin serum levels.
open-access license: This is an open access article distributed under the terms of the Creative Commons Attribution 4.0 International Public License (CC-BY 4.0), a copy of which is available at: https://creativecommons.org/licenses/by/4.0/legalcode. This license permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
* Address correspondence to this author at the Department of Cardiology, Hospital Universitario de La Princesa. Diego de León, 62. 28006 Madrid (Spain); Tel: 0034 915202272; E-mails: email@example.com, firstname.lastname@example.org